New to the Forum

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Slip
New Member


Date Joined Sep 2009
Total Posts : 1
   Posted 9/25/2009 4:55 PM (GMT -7)   
Hi,

I am a 54 male who stopped taking Zoloft maybe 7/8 weeks ago. I had taken 50mg for about 5/6 years. In the last year or so, I have noticed an extreme difficulty in keeping an , and achieving an . I just attributed to me getting older. So I went to the Doctor a few months ago, and found that there wasn't any issues down stairs, and he told me I had a higher than normal testosterone level, I began to wonder. I am in pretty good shape, as I exercise regularly. I started reading up on this and have found that there are a lot of others who are experiencing sexual dysfunction. I have read that Zoloft has caused permanent damage to some. Now I am scared to death, that I could have too. Never mind the ringing in my ears, the insomnia I suffer at times, the irritability, although this is getting a lot better. I stopped cold turkey, I know I know, I have read that this is not the way to go, but I just wanted to get off of this dastardly drug. Too late now. I really never had terrible depression to begin with, so I don't need this crap. I haven't suffered the anxiety attacks that some have. I did get some of those brain zaps, but they have subsided. And I know I have felt tired as heck, so this might have been caused from the withdrawal too. There is ringing in my left ear as I write, and it has been at least 24 hours since it started.Will my sex life get back to normal?? Thanks for listening, and I am glad I found this site.
 
I had to take out a couple of words in your post due to younger viewers, as young as thirteen.  Sorry...
 
 

Post Edited By Moderator (getting by) : 9/25/2009 10:42:05 PM (GMT-6)


THE HAPPY TURTLE
Elite Member


Date Joined Mar 2009
Total Posts : 18742
   Posted 9/25/2009 9:29 PM (GMT -7)   
hi slip, my name is jamie, i am testosterone deficent, due to a genetic hormnal condition-i do not produce any. i am aware of some meds that cause dysfunction, and yes i have been on these, largactil for one, kills all drive, impulses thoughts and desires, and the same with olanzapine. yes i think it is in your head, probably more to do with the anxiety and depression, as when on the zoloft you were ok, is that correct? if so then you need to find a complementary medication for such. maybe effexor, an excellent a/d with has a mild sedating element. meditation along with some de-stressing tools should find that you return to functionability sooner rather than later. i do understand, as i need supplements myself (natural) when i am in a loving relationship. (sometimes) if upstairs is well, then so will down stairs eventually, so be saavy on what meds you take, relax, and things will naturally improve.
 
jamie, male, 37
 
dx, mdd, severe borderline personality disorder, lombroscal spine, t1 diabetes, diabetic nuropathy, insomnia, bladder incontenance, hyperliperdaemia, cholesterol, lymphodaemia and possible blocked arteries. some arthritis in winter, gastro issues as well.
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 02, 2016 7:28 PM (GMT -7)
There are a total of 2,731,918 posts in 300,977 threads.
View Active Threads


Who's Online
This forum has 151134 registered members. Please welcome our newest member, Linda Bee.
298 Guest(s), 13 Registered Member(s) are currently online.  Details
bluelyme, Helgramite, jennydancingfish, Xmaslover, madisongrrl, Ljm2014, White Bird, poohcheez, kcsmith72, Randy Eichner, Tall Allen, multifacetedme, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer